# SDR CA010626026

- Difficulty date: May 2, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 101 hours
- Engine: Lyc TIO540AJ1A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: O-Ring
- Part number: M83248110111
- Condition: Leaking
- Location: Fuel Selector
- Part time: 104 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AND LANDING A FUEL ODOR WAS APPARENT. INVESTIGATION OF THE REPORTED SNAG REVEALED THAT THE FUEL SELECTOR WAS LEAKING AND SOME FUEL HAD ACCUMULATED IN THE FUSELAGE, UNDER THE CABIN F LOOR.
